# SDR CALA2025021400366

- Difficulty date: February 10, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 49,736 hours, 17,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A85127
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII INSPECTION REQUIRED L/H E&E BAY GOUGED AT PREVIOUS LOCATION MEAUSERED LOWEST POINT .030 OUT OF LIMITS (PSE ) VERIFIED MATERIAL LOSS AT DAMAGED AREAS LOWEST POINT IS .030 REMOVED FLOOR PANEL COVER ABOVE L/H WEB TO FOM AS PER REF SRM REMOVED L/H WEB AS PER REF SRM 51-40-02.  HOLES REQUIRES OPEN HOLE PROBE HFEC AS PER SRM 51-10-02-0G-0 MATERIAL ID 7075 T6 .040 PO# 1437908330 AS PER SRM 53-10-15-01-3 PERFORMED NDT PT 6-51-00-00 PROCEDURE #16 ROTARY HOLE.  NO FABRICATED WEB 141A8512-18 AS PER GMM 07-35-05 MATCHED DRILLIED VERIFIED MATERIALS & PO NUMBER IS CORRECT. MANUFACTURED PART HOLE PREPARATION 11 ( B ) 3 TABLE ( 3 ) ITEM ( 8 ) DEFECTS NOTED. AS PER SRM 51-40-05 TREATED AND PRIMED AS PER SRM 51-20-01 DIMENSON & HOLE LOCATIONS MATCHED ORIGINAL PART.  OK TO INSTALL REPAIR PARTS. PARTIALLY INSTALLED LEFT HAND WEB IAW SRM 51-40-02 AND BOEING DWG 141A8511 SHEET 1. REQ JOB TO BE FINISHED TO COMPLETION.  VERIFIED INSTALLATION PARTIAL. OK TO CONTINUE WITH WEB VERIFIED INSTALLATION OF L/H E&E BAY DOOR WEB AT STA 328 TO 344 INSTALLATION IAW SRM 51-40-02 AND BOEING DRW # 141A8511 COMPLETED INSTALLATION OF L/H E&E BAY DOOR WEB AT STA 328 TO 344 IAW B737 SRM 51-40-02 AND BOEING DRW # 141A8511 INSTALLED FLOOR PANEL REF SRM 51-40-02 AND VERIFIED DOOR CLOSES REF AMM 52-48-41. VERIFIED DOOR OPERATION AND PANEL CLOSEUP
